# SDR ASAA2022031737715

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 25,800 hours, 8,027 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVRHT ILLUMINATED IN FLIGHT. FOLLOWED QRH, LIGHT REMAINED OFF FOR DURATION OF FLIGHT. UNTIL 500' WHEN LIGHT CAME ON AGAIN. GROUNDED - YES. UPON ARRIVAL TO A/C LIGHT WAS NOT ILLUMINATED.
